# SDR SWAA2022033113773

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 43,520 hours, 24,443 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL #192E HAS TWO EACH MOUNTING BRACKETS CRACKED. / REMOVED AND REPLACED BRACKETS REF SRM 51-40-02.
